# SDR YENA2021031200172

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 20,606 hours, 6,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z133H053751E
- Part serial: 133H05005784
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,606 hours, 6,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5, EWR-FLL. EMERGENCY LIGHTING IN CABIN DOES NOT COME ON WITH FAP  LIGHT  EMERG PUSHBUTTON SWITCH ; R/R FLIGHT ATTENDANT PANEL IAW AMM 23-73-12. OPS CHK NORMAL.
